uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The Lorenz attractor exists
1999 (English)In: COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, ISSN 0764-4442, Vol. 328, no 12, 1197-1202 p.Article in journal (Other scientific) Published
Abstract [en]

We prove that the Lorenz equations support a strange attractor, as conjectured by Edward Lorenz in 1963. We also prove that the attractor is robust, i.e., it persists under small perturbations of the coefficients in the underlying differential equations.

Place, publisher, year, edition, pages
1999. Vol. 328, no 12, 1197-1202 p.
Identifiers
URN: urn:nbn:se:uu:diva-28347OAI: oai:DiVA.org:uu-28347DiVA: diva2:56243
Note
Addresses: Tucker W, Uppsala Univ, Inst Matemat, S-75106 Uppsala, Sweden. Uppsala Univ, Inst Matemat, S-75106 Uppsala, Sweden. IMPA, BR-22460320 Rio De Janeiro, Brazil.Available from: 2005-08-05 Created: 2005-08-05 Last updated: 2011-01-14

Open Access in DiVA

No full text

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 355 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf